# SDR SWAA2022012417796

- Difficulty date: May 10, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK FAIRING 542BB HAS A BROKEN SEAL RETAINER ON O/B SIDE / REMOVED AND REPLACED LT WING FLAP TRACK FAIRING 542BB SEAL RETAINER ON O/B SIDE IAW SOPM 20-50-01 57431U 11MAY17
